Normal and tangential flatness.

Michela Brundu

Manuscripta mathematica (1987)

  • Volume: 59, page 131-146
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Brundu, Michela. "Normal and tangential flatness.." Manuscripta mathematica 59 (1987): 131-146. <>.

author = {Brundu, Michela},
journal = {Manuscripta mathematica},
keywords = {normal flatness; tangentially flat; local ring; graded ring; standard basis},
pages = {131-146},
title = {Normal and tangential flatness.},
url = {},
volume = {59},
year = {1987},

AU - Brundu, Michela
TI - Normal and tangential flatness.
JO - Manuscripta mathematica
PY - 1987
VL - 59
SP - 131
EP - 146
KW - normal flatness; tangentially flat; local ring; graded ring; standard basis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.